# SDR SWAA2015091443761

- Difficulty date: July 23, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545412
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GND SPOILER OTBD ACTUATOR FITTING CRACKED AT WBL 149.25.  REPAIRED FITTING IAW EA.
